# SDR CA010817003

- Difficulty date: June 26, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 8,171 hours
- Engine: Lyc IO540C4B5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) WHILE LANDING THE LT WHEEL LIGHT DID NOT COME ON. AFTER VERIFICATION WITH THE MIRABLE TOWER WHO CONFIRMED 3 WHEELS OUT. THE AIRCRAFT RETURNED TO ST-HUBERT WITH THE LANDING GEAR DOWN. THE LIGHT CAME ON WHILE ONROUTE TO ST-HUBERT. 2 ELECTRICAL TERMINALS WERE REPLACED AND THE GROUND WAS CLEANED FOLLOWED BY MANY RETRACTIONS AND THE SYSTEM WAS CHECKED SERVICEABLE.
